# SDR SWIA201333958

- Difficulty date: July 7, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 23,678 hours, 14,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YAW DAMP 1 KICKED OFF 3 TIMES IN THE LAST 5 MINUTES OF FLIGHT & AIRCRAFT YAWED LEFT SIGNIFICANTLY.  FLT#5182 REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR.  PN ON 622-9968-001,  SN ON 3467, SN OFF 4212.
